Some New Results on the Stability of Fractional Integro-Differential Equations Under Uncertainty

A. Ahmadian, Soheil Salahshour, Norazak Senu, F. Ismail. Some New Results on the Stability of Fractional Integro-Differential Equations Under Uncertainty. In Rozaida Ghazali, Mustafa Mat Deris, Nazri Mohd Nawi, Jemal H. Abawajy, editors, Recent Advances on Soft Computing and Data Mining - Proceedings of the Third International Conference on Soft Computing and Data Mining (SCDM 2018), Johor, Malaysia, February 06-07, 2018. Volume 700 of Advances in Intelligent Systems and Computing, pages 53-63, Springer, 2018. [doi]

Abstract

Abstract is missing.